MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 601 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 09315276160
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 65183400 with an expiration date of 31-mar-2024.The field service engineer (fse) inspected the analyzer and verified that it was functioning properly.He also checked the voltage for the sample probe.The customer performed a precision test with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys probnp ii stat immunoassay result from one patient sample tested on a cobas 6000 e601 module.The initial result was reported to the medical personnel who requested a rerun of the patient sample.On (b)(6) 2023, the initial result was 36.00 pg/ml with a data flag.On 04-aug-2023, the repeat result was 16932 pg/ml.
 
Additional Manufacturer Narrative
The issue was not resolved.On the field service engineer's (fse) second service visit, he again inspected the module and found the sample probe voltage to be too high, the probe contacts were degraded, and the extra wash station (ews) nozzle alignments were not in the proper positions.The fse replaced the sample probe, set the voltage to the correct specification, adjusted the ews nozzles, and cleaned the ews drain with bleach water.The fse performed mechanical checks and serial testing of the reported sample with successful results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS E 601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17654855
Report Number1823260-2023-02827
Device Sequence Number15298855
Product Code JJE
UDI-Device Identifier07613336191576
UDI-Public07613336191576
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09315276160
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale